# SDR REXA2014072900741

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 1,890 hours, 1,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASHLIGHT SEAL BROKEN.  FLASHLIGHT STATUS LIGHT OUT.  INSTALLED SERVICEABLE BATTERY IN FLIGHT ATTENDANT EMER FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM 25-61-02.
